# SDR SWAA2015062341089

- Difficulty date: June 8, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 70,322 hours, 58,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CHEM-MILLED SKIN CRACKED BETWEEN BS 521 TO 528, STRINGER 1.  REPAIRED SKIN IAW ER & EA.
